MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 40MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 40MM; SCREW,FIXATION,BONE
Model Number 214.840
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, the patient underwent removal of a broken dhs (dynamic hip screw).The 4.5 cortex screw that was broken was 214.840.All implants were successfully removed.The patient status and procedure outcome are unknown.Concomitant medical products: unk - plates: dhs/dcs (part# 281.102, lot# unknown, quantity# 1).Unk - nail head elements: dhs/dcs lag screw (part# 280.950, lot# unknown, quantity# 1).Unk - screws: cortex (part# unknown, lot# unknown, quantity# unknown).This is report 01 of 01 of (b)(4).

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 40MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9716776
Report Number2939274-2020-00872
Device Sequence Number16225592
Product Code HWC
UDI-Device Identifier10886982154699
UDI-Public(01)10886982154699
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.840
Device Catalogue Number214.84
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;